# SDR UIEA00048

- Difficulty date: October 20, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 2,196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER UNLOADING CARGO, FOUND IN AFT CARGO COMPARTMENT, FORWARD BULKHEAD DAMAGE AT STATION 1480, RIGHT BL 50.  DAMAGE WAS CONFINED TO THE AFT VERTICAL FLANGE OF THE HORIZONTAL STIFFENER AT WATER LINE 134.97 AND CRACKING ON STIFFENER AT WL 146.71 IN THE RADIUS APPROX 6 INCHES IN LENGTH.  PERFORMED DETAIL INSPECTION OF STATON 1480 BULKHEAD FOR DENTS, BUCKLING BROKEN FASTENERS AND CRACKS OF CLIPS, ANGLES FITTINGS ETC.  DAMAGE WAS CONFINED TO THE TWO ABOVE MENTIONED STRUCTURAL ELEMENTS.  REPAIRS WERE EMBODIED IAW ATLAS EO 4453A007 AND SRM 51-70-12.  REF BOEING TELEXES TLS-JFK-00-00539H, TLS-JFK-00-00541H, BOEING TELCON BOE-JFK/DI NR 10/18/2000.  (M)
